Alert archive / Nebraska / Wind Advisories in 2013
Wind Advisory 16, NWS Hastings, NE
NWS Hastings, NE issued this wind advisory at Oct 4, 2013, 9:36 PM CDT for 15 counties in Nebraska; 4 counties in Kansas. It took effect at Oct 5, 2013, 9:00 AM CDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Oct 4, 2013, 9:36 PM CDT (02:36 UTC)
- In effect from
- Oct 5, 2013, 9:00 AM CDT
- Expired
- Oct 5, 2013, 8:00 PM CDT
- In force
- 11 hr
- Issued by
- NWS Hastings, NE
Counties Osborne County, KS, Phillips County, KS, Rooks County, KS, Smith County, KS, Adams County, NE, Buffalo County, NE, Dawson County, NE, Franklin County, NE, Furnas County, NE, Gosper County, NE, Greeley County, NE, Hall County, NE, Harlan County, NE, Howard County, NE, Kearney County, NE, Phelps County, NE, Sherman County, NE, Valley County, NE, Webster County, NE
The radar
The Grand Island radar (KUEX), 55 km from the middle of the area, began a volume at 02:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.6 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 819 m above ground
- 0-6 km bulk shear
- 86 kt
- 0-1 km storm-relative helicity
- -127 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
380 WWUS73 KGID 050236 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 936 PM CDT FRI OCT 4 2013 KSZ005-006-017-018-NEZ060-061-072>074-082>084-051100- /O.NEW.KGID.WI.Y.0016.131005T1400Z-131006T0100Z/ /O.CON.KGID.WI.Y.0015.000000T0000Z-131005T0400Z/ PHILLIPS-SMITH-ROOKS-OSBORNE-DAWSON-BUFFALO-GOSPER-PHELPS-KEARNEY- FURNAS-HARLAN-FRANKLIN- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER... PLAINVILLE...STOCKTON...OSBORNE...LEXINGTON...KEARNEY...ELWOOD... HOLDREGE...MINDEN...BEAVER CITY...ALMA...FRANKLIN 936 PM CDT FRI OCT 4 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM CDT THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 9 AM TO 8 PM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 8 PM CDT SATURDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM CDT THIS EVENING. * TIMING...STRONG WEST TO NORTHWEST WINDS WILL CONTINUE THROUGH 11 PM TONIGHT. WIND SPEEDS WILL INCREASE AGAIN SATURDAY MORNING AND REMAIN STRONG THROUGH EARLY EVENING. * WINDS...25 TO 35 MPH...WITH OCCASIONAL GUSTS UP TO 45 MPH. * IMPACTS...DRIVING MAY BE DIFFICULT AT TIMES...ESPECIALLY FOR HIGH PROFILE VEHICLES. UNSECURED OUTDOOR OBJECTS MAY BE BLOWN ABOUT BY THE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NEZ039-040-046-047-062-075-085-051100- /O.NEW.KGID.WI.Y.0016.131005T1400Z-131006T0100Z/ VALLEY-GREELEY-SHERMAN-HOWARD-HALL-ADAMS-WEBSTER- INCLUDING THE CITIES OF...ORD...LOUP CITY...ST. PAUL... GRAND ISLAND...HASTINGS...RED CLOUD 936 PM CDT FRI OCT 4 2013 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 8 PM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 8 PM CDT SATURDAY. * TIMING...WEST TO NORTHWEST WINDS WILL INCREASE SATURDAY MORNING AND REMAIN STRONG THROUGH EARLY EVENING. * WINDS...25 TO 35 MPH...WITH OCCASIONAL GUSTS UP TO 45 MPH. * IMPACTS...DRIVING MAY BE DIFFICULT AT TIMES...ESPECIALLY FOR HIGH PROFILE VEHICLES. UNSECURED OUTDOOR OBJECTS MAY BE BLOWN ABOUT BY THE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
4 follow-up statements
506 WWUS73 KGID 050403 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 1103 PM CDT FRI OCT 4 2013 KSZ005-006-017-018-NEZ060-061-072>074-082>084-051215- /O.EXP.KGID.WI.Y.0015.000000T0000Z-131005T0400Z/ /O.CON.KGID.WI.Y.0016.131005T1400Z-131006T0100Z/ PHILLIPS-SMITH-ROOKS-OSBORNE-DAWSON-BUFFALO-GOSPER-PHELPS-KEARNEY- FURNAS-HARLAN-FRANKLIN- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER... PLAINVILLE...STOCKTON...OSBORNE...LEXINGTON...KEARNEY...ELWOOD... HOLDREGE...MINDEN...BEAVER CITY...ALMA...FRANKLIN 1103 PM CDT FRI OCT 4 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 8 PM CDT SATURDAY... ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT THIS EVENING. HOWEVER...A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 8 PM CDT SATURDAY. * TIMING...WIND SPEEDS WILL INCREASE AGAIN SATURDAY MORNING AND REMAIN STRONG THROUGH EARLY EVENING. * WINDS...25 TO 35 MPH...WITH OCCASIONAL GUSTS UP TO 45 MPH. * IMPACTS...DRIVING MAY BE DIFFICULT AT TIMES...ESPECIALLY FOR HIGH PROFILE VEHICLES. UNSECURED OUTDOOR OBJECTS MAY BE BLOWN ABOUT BY THE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NEZ039-040-046-047-062-075-085-051215- /O.CON.KGID.WI.Y.0016.131005T1400Z-131006T0100Z/ VALLEY-GREELEY-SHERMAN-HOWARD-HALL-ADAMS-WEBSTER- INCLUDING THE CITIES OF...ORD...LOUP CITY...ST. PAUL... GRAND ISLAND...HASTINGS...RED CLOUD 1103 PM CDT FRI OCT 4 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 8 PM CDT SATURDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 8 PM CDT SATURDAY. * TIMING...WEST TO NORTHWEST WINDS WILL INCREASE SATURDAY MORNING AND REMAIN STRONG THROUGH EARLY EVENING. * WINDS...25 TO 35 MPH...WITH OCCASIONAL GUSTS UP TO 45 MPH. * IMPACTS...DRIVING MAY BE DIFFICULT AT TIMES...ESPECIALLY FOR HIGH PROFILE VEHICLES. UNSECURED OUTDOOR OBJECTS MAY BE BLOWN ABOUT BY THE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ROSSI
208 WWUS73 KGID 050910 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 410 AM CDT SAT OCT 5 2013 KSZ005-006-017-018-NEZ039-040-046-047-060>062-072>075-082>085- 051715- /O.CON.KGID.WI.Y.0016.131005T1400Z-131006T0100Z/ PHILLIPS-SMITH-ROOKS-OSBORNE-VALLEY-GREELEY-SHERMAN-HOWARD-DAWSON- BUFFALO-HALL-GOSPER-PHELPS-KEARNEY-ADAMS-FURNAS-HARLAN-FRANKLIN- WEBSTER- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER... PLAINVILLE...STOCKTON...OSBORNE...ORD...LOUP CITY...ST. PAUL... LEXINGTON...KEARNEY...GRAND ISLAND...ELWOOD...HOLDREGE...MINDEN... HASTINGS...BEAVER CITY...ALMA...FRANKLIN...RED CLOUD 410 AM CDT SAT OCT 5 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 8 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 8 PM CDT THIS EVENING. * TIMING...WIND SPEEDS WILL INCREASE BY MID MORNING AND REMAIN STRONG THROUGH THE EARLY EVENING HOURS. * WINDS...WEST NORTH WESTERLY AT 25 TO 35 MPH...WITH OCCASIONAL GUSTS UP TO 45 MPH. * IMPACTS...DRIVING MAY BE DIFFICULT AT TIMES...ESPECIALLY FOR HIGH PROFILE VEHICLES. UNSECURED OUTDOOR OBJECTS MAY BE BLOWN ABOUT BY THE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ROSSI
123 WWUS73 KGID 051616 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 1116 AM CDT SAT OCT 5 2013 KSZ005-006-017-018-NEZ039-040-046-047-060>062-072>075-082>085- 060100- /O.CON.KGID.WI.Y.0016.000000T0000Z-131006T0100Z/ PHILLIPS-SMITH-ROOKS-OSBORNE-VALLEY-GREELEY-SHERMAN-HOWARD-DAWSON- BUFFALO-HALL-GOSPER-PHELPS-KEARNEY-ADAMS-FURNAS-HARLAN-FRANKLIN- WEBSTER- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER... PLAINVILLE...STOCKTON...OSBORNE...ORD...LOUP CITY...ST. PAUL... LEXINGTON...KEARNEY...GRAND ISLAND...ELWOOD...HOLDREGE...MINDEN... HASTINGS...BEAVER CITY...ALMA...FRANKLIN...RED CLOUD 1116 AM CDT SAT OCT 5 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING. * TIMING...WIND SPEEDS WILL CONTINUE TO STRENGTHEN THIS AFTERNOON AND WILL REMAIN STRONG THROUGH THE EARLY EVENING HOURS. * WINDS...WEST NORTH WESTERLY AT 25 TO 35 MPH...WITH OCCASIONAL GUSTS UP TO 45 MPH. * IMPACTS...DRIVING MAY BE DIFFICULT AT TIMES...ESPECIALLY FOR HIGH PROFILE VEHICLES. UNSECURED OUTDOOR OBJECTS MAY BE BLOWN ABOUT BY THE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ GUERRERO
605 WWUS73 KGID 060052 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 752 PM CDT SAT OCT 5 2013 KSZ005-006-017-018-NEZ039-040-046-047-060>062-072>075-082>085- 060200- /O.EXP.KGID.WI.Y.0016.000000T0000Z-131006T0100Z/ PHILLIPS-SMITH-ROOKS-OSBORNE-VALLEY-GREELEY-SHERMAN-HOWARD-DAWSON- BUFFALO-HALL-GOSPER-PHELPS-KEARNEY-ADAMS-FURNAS-HARLAN-FRANKLIN- WEBSTER- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER... PLAINVILLE...STOCKTON...OSBORNE...ORD...LOUP CITY...ST. PAUL... LEXINGTON...KEARNEY...GRAND ISLAND...ELWOOD...HOLDREGE...MINDEN... HASTINGS...BEAVER CITY...ALMA...FRANKLIN...RED CLOUD 751 PM CDT SAT OCT 5 2013 ...WIND ADVISORY WILL EXPIRE AT 8 PM CDT THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 8 PM CDT THIS EVENING. ALTHOUGH STILL WINDY OVERNIGHT...WIND SPEEDS HAVE DROPPED BELOW WIND ADVISORY CRITERIA...THEREFORE THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE. WEST TO NORTHWEST WIND GUSTS AROUND 35 MPH REMAIN POSSIBLE TONIGHT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this wind advisory went out at Oct 4, 6:42 PM CDT, 2 hours 54 minutes earlier.
Area forecast discussion, Oct 4, 6:42 PM CDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
642 PM CDT FRI OCT 4 2013
.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 412 PM CDT FRI OCT 4 2013
ALOFT: AN UPR LVL LOW WILL TRACK ACROSS THE PANHANDLE AND INTO SD
TNGT...CAPTURING THE SFC LOW AND BECOMING VERTICALLY STACKED. IT
WILL HEAD FOR THE MO RIVER BY LATE TOMORROW.
SFC: LOW PRES IS OVER THE SANDHILLS /BTWN ONEIL AND THEDFORD/.
THIS LOW WILL LIFT INTO N DAKOTA TNGT...STALL...AND THEN FILL
TOMORROW. THE COLD FRONT WILL EXIT INTO ERN NEB SHORTLY.
REST OF THIS AFTN: AREAS THAT ARE NOT CURRENTLY CLEAR WILL BECOME
CLEAR SHORTLY. WINDY WITH SHARPLY FALLING TEMPS. A DROP OF 10-15F
IN 1-2 HRS WILL OCCUR.
TNGT: CLEAR WITH WRAP-AROUND STRATOCU INVADING FROM THE NW AFTER
MIDNGT. LOW TEMPS WILL BE THE COLDEST SINCE EARLY MAY!
WIND: THIS WILL BE A LOW-END ADVISORY WITH THE SUSTAINED WINDS
REACHING OR EXCEEDING 30 MPH HAVING A HIGHER PROBABILITY OF
OCCURRENCE THAN GUSTS REACHING 45 MPH. WE ARE CURRENTLY SEEING AN
INCREASE IN WINDS WITH A SIGNIFICANT PRES RISE MOVING IN.
THE ADVISORY WAS EXTENDED UNTIL 11 PM. PRESENT INDICATIONS ARE
THAT WE WILL NEED ANOTHER ADVISORY TOMORROW...BUT PROBABLY
INCLUDING SHERMAN/VALLEY COUNTIES. CONFIDENCE IS ONLY AVERAGE
SINCE EXTENSIVE CLOUD COVER WILL LIMIT DESTABILIZATION AND MIXING.
IT MIGHT BE MORE OBVIOUS WITH A SUNNIER SKY.
SAT: WINDY AND MUCH COLDER! A NASTY DAY FOR OUTDOOR ACTIVITIES.
SKIES WILL BECOME M/CLOUDY N OF HWY 6...WHICH WILL AID IN HOLDING
DOWN TEMPS...WHICH WILL BE IN THE 40S FOR MOST OF THE DAY IN THESE
CLOUDIER AREAS. S OF HWY 6 MORE SUN WHICH WILL RESULT IN LOW-MID
50S.
.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 412 PM CDT FRI OCT 4 2013
MAIN CONCERN IN THE EXTENDED WILL BE WHETHER OR NOT FROST WILL
OCCUR SUNDAY MORNING.
WHAT A DIFFERENCE A DAY MAKES WHEN IT COMES TO CERTAIN FORECAST
MODELS. YESTERDAYS 12Z RUN OF THE NAM HAD THE 500 MB LOW OVER
NORTHERN LAKE SUPERIOR BY 12Z SUNDAY. THE LATEST RUN PLACES IT NEAR
DES MOINES AT THAT TIME. THAT IS ROUGHLY A 600 MILE DIFFERENCE IN
PLACEMENT. ON THE BRIGHT SIDE...THERE IS A LOT BETTER AGREEMENT
BETWEEN THE MODELS WITH THIS SYSTEM. IN CHECKING THE LATEST
OPERATIONAL RUNS OF THE GFS...NAM...EC...SREF...UKMET AND
GEM...ALMOST ALL OF THEM NOW HAVE THE 500 MB LOW SOMEWHERE OVER IOWA
BY 12Z SUNDAY WHICH MAKES SENSE WITH AMPLIFYING RIDGES EXPECTED OVER
THE WESTERN AND EASTERN PARTS OF THE CONUS AND A TROUGH OVER
MANITOBA/ONTARIO WHICH PHASES A BIT WITH THE UPPER LOW. 12Z GFS RUN
DOES SLOW IT DOWN EVEN MORE PLACING IN SOUTHWEST IOWA SUNDAY 12Z. IF
THIS PANNED OUT WE WOULD SEE SOME WRAP AROUND PRECIPITATION WHICH
SHOULD BE MAINLY LIQUID. WILL NEED TO COMPARE WITH OTHER NEWER MODEL
RUNS AS THEY ARRIVE BEFORE MAKING A DECISION ON POPS.
THE PROJECTED SLOWING DOWN AND SOUTHWARD PLACEMENT OF THE UPPER LOW
WILL MOST LIKELY DICTATE A SLIGHT CHANGE IN THE FROST THINKING FOR
SUNDAY MORNING. COLD AIR IS STILL ANTICIPATED BUT LINGERING CLOUDS
MAY KEEP IT UP JUST A FEW MORE DEGREES THAN PREVIOUSLY THOUGHT. THE
WINDS WILL ALSO REMAIN STRONGER DUE TO THE CLOSE PROXIMITY OF THE
LOW. WITH THE SURFACE LOW PRESSURE EXPECTED TO BE OVER EASTERN
WISCONSIN OR WESTERN ILLINOIS AND A STRONG HIGH PRESSURE OVER NW
COLORADO...WE WILL STILL HAVE A TIGHT PRESSURE GRADIENT OVER THE
CWA. SO BY SUNRISE SUNDAY MAY STILL HAVE SUSTAINED WINDS IN THE 10
TO 20 MPH RANGE WITH SHOULD PREVENT FROST FORMATION. THUS PLAN TO
REMOVE PATCHY FROST FROM THE GRIDS. COULD ALSO HAVE SOME LIGHT
PRECIPITATION SAT NIGHT IN NORTH WITH WRAP AROUND. WILL LEAVE IT AS
RAIN FOR NOW.
NO NEED FOR A LOT OF DETAIL AFTER SUNDAY MORNING. AS THE LOW MOVES
OFF TO THE EAST...THE CENTRAL PLAINS WILL BE UNDER THE INFLUENCE OF
RIDGING INTO TUESDAY. AFTER THAT THE NEXT SYSTEM IS EXPECTED TO DIG
SOUTH ALONG THE WESTERN ROCKIES PUTTING US IN A FAIRLY DRY SOUTHWEST
FLOW INTO THURSDAY...WITH RAIN CHANCES BACK IN AT THE END OF THE
WEEK AS THE LOW EDGES EASTWARD. ALL IN ALL A VERY PLEASANT WEEK WITH
HIGHS JUST A FEW DEGREES ABOVE NORMAL FOR THIS TIME OF THE YEAR.
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING)
ISSUED AT 617 PM CDT FRI OCT 4 2013
KGRI IS CURRENTLY IN THE DRY SLOT/CLEARING AS AN UPPER LOW
PRESSURE SYSTEM TRACKS ACROSS THE PLAINS. SCATTERED MVFR CLOUDS ARE
POSSIBLE BEHIND A STRONG COLD FRONT ADVANCING EAST FROM WESTERN
NEBRASKA AND KANSAS. MVFR TO VFR CIGS ARE EXPECTED ALL DAY ON
SATURDAY...AND WINDS WILL BE VERY STRONG/GUSTY FM THE W/NW IN A
TIGHT PRESSURE GRADIENT ON THE BACK SIDE OF THE LOW.
&&
.GID WATCHES/WARNINGS/ADVISORIES...
NE...WIND ADVISORY UNTIL 11 PM CDT THIS EVENING FOR NEZ060-061-
072>074-082>084.
KS...WIND ADVISORY UNTIL 11 PM CDT THIS EVENING FOR KSZ005-006-017-
018.
&&
SHORT TERM...HALBLAUB
LONG TERM...EWALD
AVIATION...FAYHazardous weather outlook, Oct 4, 3:44 PM CDT, 5 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 344 PM CDT FRI OCT 4 2013 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 052045- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 344 PM CDT FRI OCT 4 2013 ...WINDY CONDITIONS THROUGH THIS EVENING AND THEN AGAIN TOMORROW... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WINDS WILL CONTINUE TO INCREASE INTO EARLY THIS EVENING...WITH THE INTENSITY DECREASING BY LATE EVENING. THE STRONGEST WINDS WILL BE MAINLY WEST OF HIGHWAY 281. A WIND ADVISORY REMAINS IN AFFECT IN THOSE AREAS...AND IT HAS BEEN EXTENDED UNTIL 11 PM. PLEASE SEE THE WIND ADVISORY MESSAGE FOR ADDITIONAL INFORMATION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. WINDS WILL AGAIN STRENGTHEN SATURDAY. SUSTAINED WINDS WILL BE AS HIGH AS 30 MPH AT TIMES...WITH OCCASIONAL GUSTS UP TO 45 MPH. THE HIGHEST WINDS WILL OCCUR DURING THE DAYLIGHT HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) HALBLAUB/EWALD
Nearby
Wind Advisories in Nebraska, 2013Wind Advisories in Kansas, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.